# SDR UPS05845764

- Difficulty date: October 21, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 97549241
- Condition: Corroded
- Location: Fs 1240-1260 35l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 WHILE WORKING N/R 822550 FOUND INTERNAL EXFOLIATED BETWEEN STA 1240 AND 1260 L35L.  CUT OUT DAMAGED AREA AND REPAIRED IAW SAA SK 813-823058, AND UPS EO DC8-53-20520.
